RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 129(171), Number 1, Pages 40–54 (Mi msb1807)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of large numbers by ternary quadratic forms

E. P. Golubeva


Abstract: Assuming a nontrivial displacement of the zeros of Dirichlet $L$-functions with quadratic characters, the author obtains asymptotic formulas for the number of lattice points in regions on the surface $n=f(x,y,z)$ $(n\to\infty)$, where $f(x,y,z)$ is an arbitrary nondegenerate integral quadratic form, $n\ne n_1n_2^2$, and $n_1$ is a divisor of twice the discriminant of $f$. The cases of an ellipsoid, a two-sheeted hyperboloid, and a one-sheeted hyperboloid are examined in a uniform way.
Bibliography: 25 titles.

Full text: PDF file (712 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 57:1, 43–56

Bibliographic databases:

UDC: 511.3
MSC: Primary 11P21, 11E20, 11E36; Secondary 11D85, 11H55, 11H06
Received: 11.10.1984

Citation: E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Mat. Sb. (N.S.), 129(171):1 (1986), 40–54; Math. USSR-Sb., 57:1 (1987), 43–56

Citation in format AMSBIB
\Bibitem{Gol86}
\by E.~P.~Golubeva
\paper Representation of large numbers by ternary quadratic forms
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 129(171)
\issue 1
\pages 40--54
\mathnet{http://mi.mathnet.ru/msb1807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830094}
\zmath{https://zbmath.org/?q=an:0614.10021|0596.10022}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 57
\issue 1
\pages 43--56
\crossref{https://doi.org/10.1070/SM1987v057n01ABEH003054}


Linking options:
  • http://mi.mathnet.ru/eng/msb1807
  • http://mi.mathnet.ru/eng/msb/v171/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms”, Izv. Math., 70:3 (2006), 587–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:260
    Full text:83
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020